Coughing Up Blood While On TB Therapy Entered The 3rd Month?
Tuberculosis is a disease caused by infection from mycobacterium tuberculosis. TB can infect various organs of the body, such as the lungs, bones, lymph nodes, and the brain.
TBC is transmitted through breathing air or droplets / droplets from sufferers. Pulmonary tuberculosis requires treatment that lasts at least 6 months depending on the TB category. In the first 2 months of treatment, the symptoms are usually still present and tend to be reduced. After the 2nd month of treatment, the complaints should have disappeared.
If at the 3rd month you still have a little coughing up blood, it may be due to failed treatment. Failure of treatment usually causes TB symptoms such as coughing up blood that continues, and the bacteria are still positive at the end of the 2nd month of sputum examination.
if your condition is due to treatment failure, then usually a longer intensive phase of treatment is required, or another drug is inserted in your treatment regimen.
But besides that, the condition you are experiencing can also be caused by other causes such as:
MDR / multidrug cases are resistant to coughing up blood due to throat irritation, bronchitis, and scarring appearing in the lungs, therefore, you should first check with an internal medicine specialist who treats you, so that the doctor can check your condition directly, and can provide an examination. follow-ups such as blood or sputum tests. thus later the doctor can provide the right therapy for you.
here is an article that you can read about tuberculosis
hopefully useful. thank you